Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015, Article ID 383154, 11 pages
http://dx.doi.org/10.1155/2015/383154
Research Article

Modeling Illicit Drug Use Dynamics and Its Optimal Control Analysis

University of Zimbabwe, Department of Mathematics, P.O. Box MP 167, Harare, Zimbabwe

Received 20 April 2015; Accepted 13 October 2015

Academic Editor: Seiya Imoto

Copyright © 2015 Steady Mushayabasa and Gift Tapedzesa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Steady Mushayabasa and Gift Tapedzesa, “Modeling Illicit Drug Use Dynamics and Its Optimal Control Analysis,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 383154, 11 pages, 2015. https://doi.org/10.1155/2015/383154.